Countable Fréchet Boolean groups: An independence result

Journal of Symbolic Logic 74 (3):1061-1068 (2009)

Abstract
It is relatively consistent with ZFC that every countable $FU_{fin} $ space of weight N₁ is metrizable. This provides a partial answer to a question of G. Gruenhage and P. Szeptycki [GS1]
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1245158099
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,223
Through your library

References found in this work BETA

Forcing with Quotients.Michael Hrušák & Jindřich Zapletal - 2008 - Archive for Mathematical Logic 47 (7-8):719-739.
Van Douwen’s Diagram for Dense Sets of Rationals.Jörg Brendle - 2006 - Annals of Pure and Applied Logic 143 (1):54-69.

Add more references

Citations of this work BETA

Mathias–Prikry and Laver–Prikry Type Forcing.Michael Hrušák & Hiroaki Minami - 2014 - Annals of Pure and Applied Logic 165 (3):880-894.
Katětov Order on Borel Ideals.Michael Hrušák - 2017 - Archive for Mathematical Logic 56 (7-8):831-847.
Pseudo P-points and splitting number.Alan Dow & Saharon Shelah - 2019 - Archive for Mathematical Logic 58 (7):1005-1027.
Co-Analytic Mad Families and Definable Wellorders.Vera Fischer, Sy David Friedman & Yurii Khomskii - 2013 - Archive for Mathematical Logic 52 (7-8):809-822.

View all 7 citations / Add more citations

Similar books and articles

Elementary Embedding Between Countable Boolean Algebras.Robert Bonnet & Matatyahu Rubin - 1991 - Journal of Symbolic Logic 56 (4):1212-1229.
Independence Property and Hyperbolic Groups.Eric Jaligot, Alexey Muranov & Azadeh Neman - 2008 - Bulletin of Symbolic Logic 14 (1):88 - 98.
On Automorphism Groups of Countable Structures.Su Gao - 1998 - Journal of Symbolic Logic 63 (3):891-896.
A Remark on Martin's Conjecture.Su Gao - 2001 - Journal of Symbolic Logic 66 (1):401-406.
Chains and Antichains in Interval Algebras.M. Bekkali - 1994 - Journal of Symbolic Logic 59 (3):860-867.

Analytics

Added to PP index
2010-09-12

Total views
23 ( #403,067 of 2,285,759 )

Recent downloads (6 months)
8 ( #128,563 of 2,285,759 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature